I just recently got out of the hospital where I was in a bed for a long time and lost most of my leg muscles. I lost 30lbs and my body changed a lot. I thought it would get better as I got stronger and I'm having a hard time differentiating my body's possible healing pains with possible side effects of medicines I'm on or have been taking.
My hair is falling out A LOT (I'm not sure if it's from one of my meds or the fact that I was malnourished for so long)
My ankles swell if I stand or walk for too long
I have pain that bounces around my chest and boobs (not sure if it's growing pain or actual chest pain)
My joints hurt and crack so much more than they ever have (most likely the prednisone)
I have little tiny bumps all over my tummy (not sure if it's from my skin being a little loose from all the weight I lost)
My skin is always dry no matter how much lotion I use
And the one that drives me crazy...my sex drive is down...so so far down. It used to be very high and now its rediculous. :(
Has anyone else experienced these symptoms as a side effect from any of the drugs I'm taking?
Diagnosed with Severe Ulcerative Colitis in Dec 2005 at age 19
2nd flare up-Hospitalized for 41 days (april-may 2008)
prednisone 25mg (tapering)-taking sicne 2005 :(
asacol 400mg-9 pills a day
remicade (just started)
iron, calcium, vitamin c
Attempting Diet-Eat right for your blood type (Type O)